EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
244-23-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
11/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices (b)(6) 244-02-03 - optetrak asy hi-flex ps cem fem, sz 3, left.(b)(6) 204-04-33 - trapezoid tibial tray sz 3f/3t.(b)(6) 200-02-35 - three peg patella 35mm.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 173 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain; effusion, severe synovitis and osteolysis; femoral and tibial loosening; discoloration and delamination or breakage on the tibial insert, possible defect of the patella polyethylene.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.